# SDR ZZDA2012094

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE PINS PULLED, AWI.  REMOVED AND REPLACED R1 DOOR SLIDE (EVACUATION) ASSY PER MM 25-61, OPS CK GOOD, AWI.
